# SDR SWIA202162667

- Difficulty date: October 25, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 42,520 hours, 37,544 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BATT RIB AT WS53.60, FWD PORTION OF RIB IS CORRODED ON OUTBOARD WEB AND FLANGE.    (FILED CLOSED)    REMOVED AND REPLACED RH WING BATT RIB AT WS53.60 WITH REFERENCE TO SRM 51-42-21 AND SRM 57-21-12.  COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337
